What Are The Side Effects Of Anticonvulsants For The Skin, Especially Facial Skin?

Illustration of What Are The Side Effects Of Anticonvulsants For The Skin, Especially Facial Skin?
Illustration: What Are The Side Effects Of Anticonvulsants For The Skin, Especially Facial Skin? img.medscapestatic.com

I have been consuming Clobazam for almost a year. But as long as I take the medicine, my face, which was good or not acne, is full of zits. Is this really the effect of my clobazam or hormones? And is that dangerous? Explanation please.

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


Clobazam is an anticonvulsant treatment that aims to treat medical conditions such as epilepsy or seizure disorders. Clobazam can prevent seizures by balancing the flow and electrical impulses that are in the brain. This class of drugs can also be used as a muscle relaxant.


It should be noted in the consumption of clobazam must be prescribed by a doctor, consultation has been done in advance with the doctor regarding your medical condition. This treatment must also be consumed in accordance with the treatment regimen and recommended dosage requirements. In taking medication according to the regimen, there are some side effects that can be caused, including:

Sleepy.
Fever.
Upper respiratory tract infection.
There is a tendency to pass saliva / drooling.

Restless.
Throw up
Insomnia.
Balance disorders.
Constipation or constipation.
Fatigue.
Cough.

Acne is a condition of the appearance of reddish spots caused by inflammation of the hair follicles which are blocked by sebum, oil, or dead skin cells. Acne can be caused by excessive sebum production, colonization of Propionibacterium acnes bacteria, or hormonal regulation disorders, such as puberty or the pre menstrual period. So far, there is no scientific evidence of the association of acne as a side effect of consuming clobazam. It is advisable to consult a dermatologist regarding further examination and management related to your acne condition.


Avoid taking additional medication or stopping the treatment regimen yourself without a doctor's instruction, if you find the side effects of the above treatment it is advisable to immediately consult a doctor related to the treatment.


Hopefully this information can help you,


Regards.

: by

Related Question

HN Cream?

HN Cream?

(1 year ago)

Is HN cream safe? Then, does the HN cream have a BPOM? And why do some say KW some say ORI....

Postoperative Wound Care?

Postoperative Wound Care?

(2 years ago)

Hello, I want to ask, I just finished a mild operation to remove a lump, but it hasn’t healed, even festering, and a hole in it, then right when I go to the doctor, tell me t...

Finger Hit By A Sharp Weapon.?

Finger Hit By A Sharp Weapon.?

(1 year ago)

Good morning I want to ask my thumb which was hit by a machete and bled enough to appear white and white, but my first aid was cleaned with running water and betadine was covered w...

Leave a Reply

Your email address will not be published. Required fields are marked *